default-icon
AVN IN 2 SIDE GRADE(2,3)
Dear Sir My mother is age of 48 having patient of RA from last 17 Years and Treated with allopathic medicine from 15 year and in last two years she is treated under a rhemulogist with medicine DMARDS,NMARDS or Methotrexate etc.IN dec. 2015 her condition is critical and diagnoses as ILD ( Interstitial lung disease) and treated in AIIMS with Cyclophosphamide treatment and in this month she is diagnose as Avascular necrosis(2nd stage and 3rd stage on both side) due to steroid consumption continuously and they are treted with a core decompression Surgery in AIIMS. Now doctor says that we have to stop her steroid and treated with immunosuppressant drug (RITDUXIMAB IN iv). I want to enquirer that is there any treatment threw Ayurveda to end these disease completely, IF yes then how many time it taken in treatment and type of treatment. I am waiting for your valuable response.
106 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Very chronic disease so By Ayurveda Disease symptoms gradually decreases and slowly taper of allopathy medicine like steroid and pain killer and replace ayurvedic medicine Need to do panchakarma Pind swed Jalluakacharan Dhara Basti with support of ayurvedic medicine and diet Some exercise also benefatial
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+139
Chat with a doctor
Online now
Hello First I would like to say RA is an autoimmune disorder. It's not easy to treat with any pathy. Prevention is only better cure.  She is taking steroids since 15 yrs, so present situation may be due to steroids. It should be clear In this type of cases ayurvedic medicine may becomes supportive only they not cure completely.
Next Steps
Don't loose your hope and now you should visit personally to ayurvedic physician near by you with all investigation and medication history.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.